# SDR AALA20010151

- Difficulty date: January 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DFW - FLT 78 - LOST LEFT FMC, DIVERTED TO JFK FOR MAINTENANCE.  REPLACED LEFT CDU.  ACCOMPLISHED CHECKS AS PER MM.  ALL CHECKS NORMAL.  (M)
